# SDR COMA0760577

- Difficulty date: September 18, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 10,513 hours, 9,294 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 10513
- Condition: Faulty
- Location: E&E Bay
- Part time: 10,513 hours, 9,294 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5561 - RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED FECU.  NO FURTHER DEFECTS.
